CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:40/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:45/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation  
Multi-component Nonlinear Schrodinger Equations with Nonzero Boundary Conditions: Higher-Order Vector Peregrine Solitons and Asymptotic Estimates 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 5, 页码: 52
Authors:  Zhang, Guoqiang;  Ling, Liming;  Yan, Zhenya
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
Multi-component NLS equations  Nonzero boundary conditions  Lax pair  Loop group method  Darboux transform  Higher-order vector Peregrine solitons  Parity-time-reversal symmetry  Governing polynomial  Asymptotic estimates  
Parity-time-symmetric rational vector rogue waves of the n-component nonlinear Schrodinger equation 期刊论文
CHAOS, 2021, 卷号: 31, 期号: 6, 页码: 9
Authors:  Zhang, Guoqiang;  Ling, Liming;  Yan, Zhenya;  Konotop, Vladimir V.
Favorite  |  View/Download:22/0  |  Submit date:2022/04/02
Nonlinear self-dual network equations: modulation instability, interactions of higher-order discrete vector rational solitons and dynamical behaviours 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2020, 卷号: 476, 期号: 2242, 页码: 22
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Zhang, Guoqiang
Favorite  |  View/Download:56/0  |  Submit date:2021/01/14
nonlinear self-dual network equations  modulation instability  generalized perturbation Darboux transformation  rational solitons  stability  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:60/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:68/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons